# SDR CA080229004

- Difficulty date: February 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 11,339 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2420 · AC Generation System
- Part: Pulley
- Condition: Separated
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN FLIGHT, NR1 ALTERNATOR FAILED,  NR1 ALT AMBER LIGHT CAME ON, ON THE GROUND, INSP REVEALED THAT THE DRIVE PULLEY HAD SEPARATED FROM ALTERNATOR, PULLEY FOUND DAMAGED WITH OTHER BROKEN PULLEY PIECES ON THE BUTTOM OF COWLING.  RETAINING NUT HAD GONE AWAY. END SHAFT (ARMATURE) WAS NOT SEIZED.  SUSPECT A QC PROBLEM IN THIS CASE. ALTERNATOR REPLACED WITH O/H UNIT. (TC NR 20080229004)
